# SDR TWAA9711704

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54331
- Make and model: Boeing 727231
- Aircraft serial: 20309
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1166-1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - AFT CARGO BIN STRINGER 30 HAS CRACK APPROX 14 INCH LONG RIGHT SIDE OF STRINGER BS 1166 TO BS 1180.  INSTALLED STRINGER SPLICE.  (M)
